# SDR SWIA200717898

- Difficulty date: January 23, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 8,400 hours, 7,157 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Clip
- Condition: Cracked
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 280 LBL 9.0 OTBD CLIP ON FLOOR SUPPORT IS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED OTBD CLIP AT FS 280 AS PER CRJ200 SRM 51-42-06.
